# SDR SWAA2024052388618

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 25,532 hours, 12,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT  FLASHLIGHTS WILL NOT TEST.   OK TO CONTINUE PER MEL 25-12-01, EMERGENCY FLASHLIGHT HOLDERS / FLASHLIGHTS - CABIN. WITH SP 1B  & AUTHORIZATION NR 194502;   R & R BOTH AFT RT BATTERIES IAW AMM 25-64-00.
